Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Tampa Bay, FL

May 24, 2012Hillsborough County, Pinellas County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at May 24, 2012, 6:45 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2012, 6:45 PM EDT (22:45 UTC)
Expired
May 24, 2012, 7:30 PM EDT
In force
45 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

Counties Hillsborough County, FL, Pinellas County, FL

The radar

The Tampa radar (KTBW), 35 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.8 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 917 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
917 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
849 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

276 
WUUS52 KTBW 242245
SVRTBW
FLC057-103-242330-
/O.NEW.KTBW.SV.W.0007.120524T2245Z-120524T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
645 PM EDT THU MAY 24 2012

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
  PINELLAS COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 730 PM EDT.

* AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SAINT PETE CLEARWATER AIRPORT...OR 7 MILES SOUTHWEST OF TAMPA
  INTERNATIONAL AIRPORT...AND MOVING NORTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PINELLAS PARK...SEMINOLE...LARGO...CLEARWATER...DUNEDIN...PALM
  HARBOR...TARPON SPRINGS...SOUTH PASADENA...KENNETH CITY...
  WESTCHASE...TREASURE ISLAND...LAKE FERN...HIGHPOINT...MADEIRA
  BEACH...OLDSMAR...SAFETY HARBOR...CLEARWATER BEACH...BELLEAIR...
  CALADESI ISLAND AND BELLEAIR BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2807 8285 2806 8279 2813 8279 2817 8285
      2817 8237 2817 8236 2784 8255 2796 8256
      2796 8266 2799 8267 2795 8271 2788 8258
      2781 8258 2770 8263 2769 8271 2764 8267
      2765 8270 2758 8277 2772 8275 2786 8286
TIME...MOT...LOC 2245Z 114DEG 9KT 2794 8263

$$
2 follow-up statements
867 
WWUS52 KTBW 242301
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
701 PM EDT THU MAY 24 2012

FLC057-103-242330-
/O.CON.KTBW.SV.W.0007.000000T0000Z-120524T2330Z/
HILLSBOROUGH FL-PINELLAS FL-
701 PM EDT THU MAY 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PINELLAS AND NORTHWESTERN HILLSBOROUGH COUNTIES...

AT 702 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CRESCENT LAKE TO TOWN N COUNTRY...OR ALONG A LINE
EXTENDING FROM DOWNTOWN SAINT PETERSBURG TO TAMPA INTERNATIONAL
AIRPORT...MOVING NORTHWEST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2807 8285 2806 8279 2813 8279 2817 8285
      2811 8248 2784 8255 2796 8256 2796 8266
      2799 8267 2795 8271 2788 8258 2781 8258
      2770 8263 2769 8271 2764 8267 2765 8270
      2758 8277 2772 8275 2786 8286
TIME...MOT...LOC 2302Z 114DEG 9KT 2781 8266 2801 8263

$$
865 
WWUS52 KTBW 242317
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
717 PM EDT THU MAY 24 2012

FLC057-103-242330-
/O.CON.KTBW.SV.W.0007.000000T0000Z-120524T2330Z/
HILLSBOROUGH FL-PINELLAS FL-
717 PM EDT THU MAY 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PINELLAS AND NORTHWESTERN HILLSBOROUGH COUNTIES...

AT 717 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH PASADENA TO SAFETY HARBOR...OR ALONG A LINE
EXTENDING FROM SAINT PETERSBURG TO 8 MILES WEST OF TAMPA
INTERNATIONAL AIRPORT...MOVING NORTHWEST AT 10 MPH.

SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF...
  LEALMAN.
  SOUTH PASADENA.
  OLDSMAR.
  TREASURE ISLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2807 8285 2806 8279 2813 8279 2817 8285
      2811 8248 2784 8255 2796 8256 2796 8266
      2799 8267 2795 8271 2788 8258 2781 8258
      2770 8263 2769 8271 2764 8267 2765 8270
      2758 8277 2772 8275 2786 8286
TIME...MOT...LOC 2317Z 114DEG 9KT 2779 8272 2801 8267

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:07 PM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 24, 2:07 PM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
207 PM EDT THU MAY 24 2012

.SHORT TERM (TONIGHT - SATURDAY)...THE GLOBAL MODELS ARE IN
SURPRISINGLY GOOD AGREEMENT ON THE EVOLUTION OF LOW PRESSURE OFF
THE SOUTHEAST U.S. COAST THROUGH SATURDAY. WEAK LOW PRESSURE NEAR
THE FLORIDA KEYS THIS AFTERNOON IS FORECAST TO MOVE INTO THE
ATLANTIC OFF THE FLORIDA EAST COAST TONIGHT THEN CONSOLIDATE INTO
A BETTER DEFINED CENTER OFF THE GEORGIA OR SOUTH CAROLINA COAST BY
FRIDAY NIGHT. THE LOW SHOULD BE FAR ENOUGH EAST OF THE STATE TO
KEEP MOST OF THE MOISTURE OUT OF OUR AREA. IN FACT...THIS LOW MAY
BRING DRIER AIR INTO THE REGION MUCH LIKE WHAT WE SAW WITH ALBERTO
EARLIER THIS WEEK. MODEL GUIDANCE HAS RESPONDED WITH RAIN CHANCES
BETWEEN 10 AND 30 PERCENT...SO WILL BASICALLY CONTINUE WITH JUST
SLIGHT CHANCES OF AFTERNOON STORMS FRIDAY AND SATURDAY.

.LONG TERM (PREVIOUS DISCUSSION SATURDAY NIGHT - THURSDAY)...
THE 00Z GFS AND 12Z ECMWF DIFFER THIS MORNING WITH THE HANDLING
OF THE UPPER TROUGH AND ATTENDANT INVERTED SURFACE TROUGH FROM
THE WESTERN ATLANTIC/BAHAMAS AREAS EXTENDING SOUTHWEST TO CUBA
DURING THE LONG TERM PERIOD. THE 12Z ECMWF INITIALLY MOVES THESE
FEATURES WEST SOUTHWEST TOWARD THE PENINSULA ON SUNDAY THEN LIFTS
IT BACK OUT TO THE NORTHEAST OVER THE ATLANTIC DURING MONDAY
THROUGH WEDNESDAY. THE GFS ON THE OTHER HAND TRACKS THESE FEATURES
SOUTHWEST ACROSS THE PENINSULA LATE SUNDAY AND INTO THE GULF ON
MONDAY WHERE IT MEANDERS ABOUT ACROSS THE NORTHERN GULF REGION
THROUGH WEDNESDAY. THE GFS HAS BEEN MORE CONSISTENT WITH THE
HANDLING OF THIS SYSTEM DURING THE PAST FEW DAYS...SO WILL STICK
WITH IT SOLUTION DURING THIS TIME FRAME.

AS THE AFOREMENTIONED FEATURES MOVE WEST ACROSS THE PENINSULA THE
FORECAST AREA WILL COME UNDER THE MORE FAVORABLE CONVERGENT/WET
SIDE OF THE TROUGH...WHICH WILL BRING INCREASING RAIN CHANCES TO
THE FORECAST AREA THROUGH THE PERIOD. MEX POP TRENDS CONTINUE TO
INCREASE THIS MORNING...SO HAVE OPTED TO DEPICT 40 PERCENT RAIN
CHANCES ACROSS THE BOARD EACH DAY...DECREASING BACK INTO THE 20 TO
30 PERCENT RANGE EACH NIGHT. SIMILAR TO YESTERDAY THERE COULD BE
SOME LOCALLY HEAVY AND BENEFICIAL RAINFALL FROM THIS SYSTEM AND
RAIN CHANCES MAY NEED TO BE RAISED EVEN HIGHER IN LATER FORECASTS
IF BETTER CONTINUITY AMONG THE MODELS DEVELOP IN THE NEXT DAY OR
SO. INCREASING CLOUD COVER AND RAIN CHANCES WILL KEEP TEMPERATURES
NEAR NORMAL THROUGH THE PERIOD WITH DAYTIME HIGHS IN THE UPPER 80S
TO AROUND 90...WITH OVERNIGHT LOWS IN THE 70S.

&&

.AVIATION...
MOSTLY VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS. A WILD
FIRE IN EASTERN POLK COUNTY WILL CONTINUE TO CREATE INTERMITTENT
SMOKE ISSUES AT LAL FOR THE NEXT FEW DAYS. OTHERWISE EXPECT
EAST-NORTHEAST WINDS TO BE INTERRUPTED BY A SEA BREEZE THIS
AFTERNOON...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE IN
THE VICINITY OF AREA TERMINALS THIS AFTERNOON.

&&

.MARINE...GENERALLY BENIGN CONDITIONS EXPECTED THROUGH SATURDAY AS
LOW PRESSURE REMAINS TO OUR EAST AND HIGH PRESSURE REMAINS TO OUR
NORTH. AFTER SATURDAY...LOW PRESSURE SHOULD BE MOVING WESTWARD
ACROSS NORTH FLORIDA BRINGING A MORE PRONOUNCED SOUTHWESTERLY
WINDS ACROSS THE WATERS ALONG WITH HIGHER CHANCES FOR
THUNDERSTORMS. AT THIS TIME IT LOOKS LIKE WINDS WILL STAY AROUND
15 KNOTS OR LESS AND SEAS 3 FEET OR LESS THROUGH TUESDAY.

&&

.FIRE WEATHER...HUMIDITIES WILL DROP TO NEAR 35 PERCENT EACH
AFTERNOON AWAY FROM THE COAST FRIDAY AND SATURDAY BEFORE
ADDITIONAL MOISTURE HEADS OUR WAY. RED FLAG CONDITIONS ARE NOT
EXPECTED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  74  93  74  89 /  20  20  20  20
FMY  73  93  73  91 /  20  20  20  20
GIF  71  93  72  92 /  10  10  10  20
SRQ  72  90  73  89 /  20  20  20  20
BKV  68  93  67  92 /  20  10  10  20
SPG  76  89  76  87 /  20  20  20  20

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.

&&

SHORT TERM/MARINE/FIRE WEATHER...JILLSON
LONG TERM...MCMICHAEL
AVIATION...FLEMING
Hazardous weather outlook, May 24, 4:08 AM EDT, 14 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
408 AM EDT THU MAY 24 2012

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-242015-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
408 AM EDT THU MAY 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
CENTRAL AND SOUTHERN COUNTIES CAN EXPECT A SLIGHT CHANCE OF
THUNDERSTORMS LATER THIS MORNING...AND INCREASING TO A CHANCE OF
STORMS IN THE AFTERNOON. THE NORTHERN COUNTIES WILL HAVE A CHANCE
OF THUNDERSTORMS IN THE AFTERNOON. ALL OF THESE STORMS WILL LINGER
INTO THE EARLY EVENING AND DRIFT TO THE WEST.

THE MAIN THREATS WILL BE HEAVY DOWNPOURS...FREQUENT LIGHTNING
STRIKES...STRONG GUSTY WINDS...AND HAIL. ALL RESIDENTS AND
VISITORS SHOULD KEEP AN EYE TO THE SKY TODAY. IF THUNDER IS
HEARD OR LIGHTNING IS OBSERVED MOVE INDOORS IMMEDIATELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

...THUNDERSTORM IMPACT...
A SLIGHT CHANCE TO A CHANCE OF SHOWERS AND THUNDERSTORMS ARE
EXPECTED EACH DAY...MAINLY DURING THE AFTERNOONS AND EVENINGS.
THE MAIN THREATS WILL BE HEAVY DOWNPOURS...FREQUENT LIGHTNING
STRIKES...AND STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

09/RKR

In the hours before

Special weather statement, May 24, 5:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
559 PM EDT THU MAY 24 2012

FLZ042-048>051-242245-
CITRUS-HERNANDO-PASCO-HILLSBOROUGH-PINELLAS-
559 PM EDT THU MAY 24 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
PINELLAS...NORTHWESTERN HILLSBOROUGH...SOUTHERN CITRUS...WESTERN
HERNANDO AND WESTERN PASCO COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 645 PM
EDT...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
HOMOSASSA SPRINGS TO LAKE FERN...OR ALONG A LINE EXTENDING FROM
HOMOSASSA SPRINGS TO 7 MILES EAST OF TARPON SPRINGS...MOVING SOUTH AT
5 MPH WILL AFFECT CRYSTAL RIVER...CRYSTAL RIVER AIRPORT...OZELLO AND
HOMOSASSA SPRINGS.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. IN ADDITION TO THE
STRONG WINDS HALF INCH HAIL WILL BE POSSIBLE WITH THESE STORMS. TO
BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.

&&

LAT...LON 2822 8286 2819 8283 2822 8278 2845 8268
      2859 8267 2869 8268 2871 8273 2875 8270
      2878 8272 2878 8274 2892 8271 2888 8236
      2797 8255 2801 8284 2808 8285 2809 8282
      2806 8279 2813 8279 2818 8282 2816 8285
TIME...MOT...LOC 2158Z 346DEG 4KT 2879 8253 2811 8264
Local storm report, May 24, 6:01 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
601 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             5 E HOLIDAY             28.19N 82.66W
05/24/2012  E0.50 INCH       PASCO              FL   TRAINED SPOTTER

            A TRAINED SPOTTER REPORTED HALF-INCH SIZED HAIL IN
            TRINITY.

&&

COLSON
Local storm report, May 24, 6:05 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
605 PM EDT THU MAY 24 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             4 E HOLIDAY             28.19N 82.68W
05/24/2012  E0.70 INCH       PASCO              FL   BROADCAST MEDIA

            PUBLIC REPORTED DIME SIZED HAIL IN TRINITY. RELAYED
            THROUGH BROADCAST MEDIA.

&&

COLSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 5:59 PM EDTSpecial Weather StatementTBWCitrus, Hernando, Pasco46 min
May 24, 6:28 PM EDTSpecial Marine WarningTBW62 min
May 24, 6:58 PM EDTSpecial Weather StatementTBWCharlotte47 min
May 24, 7:22 PM EDTSpecial Marine WarningTBW53 min
May 24, 7:31 PM EDTSpecial Weather StatementTBWPinellas44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.